# SDR AALA20130329020

- Difficulty date: March 29, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 36,671 hours, 15,322 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Shorted
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED LEFT WING BODY OVERHEAT LIGHT ILLUMINATED DURING CRUISE.  FLIGHT CREW ACCOMPLISHED QRH CHECKLIST AND THE LIGHT STAYED ILUMINATED.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED SENSOR M1761 THAT HAD SHORTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
